# SDR P5CA2019072200157

- Difficulty date: July 22, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,426 hours, 21,007 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT OVERHEAT EICAS MESSAGE ON TAKEOFF.  ( TRANSFERRED TO MDDR 115154 IAW 21-58-01-01 DDG PROCEDURES, CAT 'C', DUE DATE: 01-AUG-19.   LP 1090375 - M5: PERFORMED T/S IAW FIM TASK 21-58-00 FAULT TREE 912. ON BLOCK 25, WE WERE ABLE TO DETERMINE THAT THE SYSTEM WORKED PERFECTLY FINE. OPS CHECK GOOD. NO STATUS MESSAGE. THIS ITEM CLEARS DMI 115154. MCC NOTIFIED.  )
